lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Towards Better Understanding QBism
Linnaeus University, Faculty of Technology, Department of Mathematics. (Int Ctr Math Modelling Phys & Cognit Sci)ORCID iD: 0000-0002-9857-0938
2018 (English)In: Foundations of Science, ISSN 1233-1821, E-ISSN 1572-8471, Vol. 23, no 1, p. 181-195Article in journal (Refereed) Published
Abstract [en]

Recently I posted a paper entitled "External observer reflections on QBism". As any external observer, I was not able to reflect all features of QBism properly. The comments I received from one of QBism's creators, C. A. Fuchs, were very valuable to me in better understanding the views of QBists. Some of QBism's features are very delicate and extracting them from articles of QBists is not a simple task. Therefore, I hope that the second portion of my reflections on QBism (or, strictly speaking, my reflections on Fuchs reflections on my earlier reflections) might be interesting and useful for other experts in quantum foundations and quantum information theory (especially, taking into account my previous aggressively anti-QBism position). In the present paper I correct some of my earlier posted critical comments on QBism. At the same time, other critical comments gained new validation through my recent deeper understanding of QBists views on a number of problems.

Place, publisher, year, edition, pages
Springer, 2018. Vol. 23, no 1, p. 181-195
Keywords [en]
Quantum Bayesianism, Växjö interpretation, Formula of total probability, Interference of probability, Classical Bayesian physics, Universal agent
National Category
Mathematics
Research subject
Natural Science, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-72025DOI: 10.1007/s10699-017-9524-0ISI: 000426932100013OAI: oai:DiVA.org:lnu-72025DiVA, id: diva2:1194231
Available from: 2018-03-29 Created: 2018-03-29 Last updated: 2018-03-29Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Khrennikov, Andrei

Search in DiVA

By author/editor
Khrennikov, Andrei
By organisation
Department of Mathematics
In the same journal
Foundations of Science
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 59 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf